# SDR DALA1314643605

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 14,869 hours, 5,472 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE F/A REPORTED A ELECTRICAL ODOR AT SEAT 26 AREA.  MX INSPECTED ACFT AND FOUND SIDEWALL LIGHT BALLAST BAD AT SEAT 16L.  REPLACED BALLAST, OPS CHECKED OK.
